# SDR DXTA2014042105736

- Difficulty date: April 15, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 359 hours, 231 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Failed
- Location: Comms 1&2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL350,  BOTH COMMS 1 & 2 DEVELOPED LOUD STATIC.  COMMUNICATION WITH ATC WAS LOST.  NEITHER COMMS 1 OR 2 COULD TRANSMIT OR RECEIVE, INTERCOM WAS OK.  LOSS OF COMMS LASTED FOR 10 TO 12 MINUTES & STATIC CONTINUED DOWN TO FL200.  STATIC DID NOT GO AWAY UNTIL COMPLETELY IN THE CLEAR.  TROUBLESHOT COMMS 1 & 2 FAIL IN FLIGHT. PERFORMED ELECTRICAL BONDING TEST OF COMMS 1 & 2 ANTENNAS IAW MM 20-13-21-720-801-A. FOUND BOTH COMMS  ANTENNAS TO BE OUT OF LIMITS.  REMOVED ANTENNAS IAW MM 23-12-02-000-801-A.  REINSTALLED COMMS 1 AND 2 ANTENNAS IAW MM 23-12-02-400-801-A.  PERFORMED ELECTRICAL SURFACE BONDING PREP IAW MM 20-13-21-910-801-A.  AFTER INSPECTION PERFORMED AN ELECTRICAL SURFACE BONDING PREP IAW MM 20-13-21-910-801-A.  AFTER INSPECTION PERFORMED AN ELETRICAL BONDING TEST IAW PHENOM 300 MM 23-12-02-000-801-A. PERFORMED AERODYNAMIC SANDING OF COM1 AND COM 2 ANTENNAS IAW MM 51-21-03, PERFORMED OPS CHECK IAW MM 23-12-00-710-801-A. OPS CHECKED GOOD. NO DISCREPANCIES NOTED.
